Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Spotting post taking microgyno 30 for abnormal bleeding due to pregnon. Normal?

hi, my doctor has put me on microgyno 30, to stop my period because i was having an abnormal bleeding after taking a pregnon, however, after taking the microgyno for a few days as prescribed my bleeding had stop. I have noticed that after taking the microgyno 30 pills for a couple of days i have been having some spotting of blood . I want to know is this normal.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
Hello!
Thanks for your query.
Spotting during the use of oral contraceptive is common .
But you must take in consideration to do per vaginam exam with speculum to exclude cervix infection,because intermenstrual spotting is a sign of cervicitis.
Take care of your self
Answered: Tue, 20 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor